Loss of consciousness and convulsion induced by a ventricular tachycardia mimicking epilepsy in a patient with noncompaction cardiomyopathy: a case report. Dello, S. A. W. G.; Kievit, C.; Dunselman, P. H.; and Alings, M. Netherlands Heart Journal, 22(6):301–303, June, 2014.
Loss of consciousness and convulsion induced by a ventricular tachycardia mimicking epilepsy in a patient with noncompaction cardiomyopathy: a case report [link]Paper  doi  bibtex   
@article{dello_loss_2014,
	title = {Loss of consciousness and convulsion induced by a ventricular tachycardia mimicking epilepsy in a patient with noncompaction cardiomyopathy: a case report},
	volume = {22},
	issn = {1568-5888, 1876-6250},
	shorttitle = {Loss of consciousness and convulsion induced by a ventricular tachycardia mimicking epilepsy in a patient with noncompaction cardiomyopathy},
	url = {http://link.springer.com/10.1007/s12471-013-0442-7},
	doi = {10.1007/s12471-013-0442-7},
	language = {en},
	number = {6},
	urldate = {2017-01-18},
	journal = {Netherlands Heart Journal},
	author = {Dello, S. A. W. G. and Kievit, C. and Dunselman, P. H. and Alings, M.},
	month = jun,
	year = {2014},
	pages = {301--303}
}
Downloads: 0